Show simple item record

dc.contributor.authorIesan, Dorin
dc.contributor.authorQuintanilla de Latorre, Ramón
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II
dc.date.accessioned2010-03-16T15:41:48Z
dc.date.available2010-03-16T15:41:48Z
dc.date.created2009
dc.date.issued2009
dc.identifier.citationIesan, D.; Quintanilla, R. On thermoelastic bodies with inner structure and microtemperatures. "Journal of mathematical analysis and applications", 2009, vol. 354, núm. 1, p. 12-23.
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/2117/6661
dc.description.abstractIn the first part of this paper we present a linear theory of thermoelastic bodies with microstructure and microtemperatures which permits the transmission of heat as thermal waves at finite speed. The theory is based on the entropy balance postulated by Green and Naghdi [A.E. Green, P.M. Naghdi, A re-examination of the basic postulates of thermomechanics, Proc. R. Soc. London A 432 (1991) 171–194]. We consider bodies with microstructure whose microelements can stretch and contract independently of their translations. Then we establish existence and uniqueness results in the context of the dynamic theory.
dc.format.extent12 p.
dc.language.isoeng
dc.publisherElsevier
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Anàlisi matemàtica
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica aplicada a les ciències
dc.subject.lcshThermoelasticity
dc.subject.lcshExistence theorems
dc.subject.lcshEnergy dissipation
dc.titleOn thermoelastic bodies with inner structure and microtemperatures
dc.typeArticle
dc.subject.lemacTermoelasticitat
dc.contributor.groupUniversitat Politècnica de Catalunya. GRAA - Grup de Recerca en Anàlisi Aplicada
dc.identifier.doi10.1016/j.jmaa.2008.12.017
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6WK2-4V4KR31-3&_user=3804840&_coverDate=06%2F01%2F2009&_rdoc=1&_fmt=high&_orig=search&_sort=d&_docanchor=&view=c&_searchStrId=1252048727&_rerunOrigin=google&_acct=C000053450&_version=1&_urlVersion=0&_userid=3804840&md5=70d83ac2730d515c61caf04cb51f09cb
dc.rights.accessRestricted access - publisher's policy
drac.iddocument2044677
dc.description.versionPostprint (published version)
upcommons.citation.authorIesan, D.; Quintanilla, R.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameJournal of mathematical analysis and applications
upcommons.citation.volume354
upcommons.citation.number1
upcommons.citation.startingPage12
upcommons.citation.endingPage23


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder